question-icon

Is Xanax effective remedy for crying, pacing, sweating and shaking?

default
Posted on Wed, 27 May 2015
Question: I've been crying, pacing, sweating, shaking,, and confused for the past week or so. My doctor calls it agitated, and prescribed Xanax. I'm wondering if I figure what is troubling me, will that help me through this nightmare?
doctor
Answered by Dr. Seikhoo Bishnoi (4 hours later)
Brief Answer:
Such symptoms ca occur in anxiety

Detailed Answer:
Hello thanks for asking from HCM for your health related queries

I can understand your concern. The sudden episode of crying, pacing, sweating, shakiness, confusion etc is most likely occurred due to anxiety. In severe anxiety individuals may develop shakiness, pacing, sweating, confusion etc. Some times they may develop crying spells also.

You have been prescribed Xanax and in my opinion this is right drug for you. The drug will help to reduce the symptoms and you will feel better. There is nothing to fear because in most cases the symptoms occur due to some neurochemical changes in body and these are corrected by drugs like benzodiazepines. Take the drug on SOS basis as per your prescription and you will feel better.

Thanks, I hope this helps you. Please ask agin if you have more doubts.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5188 Questions

premium_optimized

The User accepted the expert's answer

Share on
Is Xanax effective remedy for crying, pacing, sweating and shaking?

Brief Answer: Such symptoms ca occur in anxiety Detailed Answer: Hello thanks for asking from HCM for your health related queries I can understand your concern. The sudden episode of crying, pacing, sweating, shakiness, confusion etc is most likely occurred due to anxiety. In severe anxiety individuals may develop shakiness, pacing, sweating, confusion etc. Some times they may develop crying spells also. You have been prescribed Xanax and in my opinion this is right drug for you. The drug will help to reduce the symptoms and you will feel better. There is nothing to fear because in most cases the symptoms occur due to some neurochemical changes in body and these are corrected by drugs like benzodiazepines. Take the drug on SOS basis as per your prescription and you will feel better. Thanks, I hope this helps you. Please ask agin if you have more doubts.